# SDR 01FDEA00385

- Difficulty date: May 25, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Fire
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING POST FLT SERVICE CHECK FIRE OCCURRED IN LEFT SIDE OF AFT AIRSTAIR AREA.  *S/D*  COMPLIED WITH KNOWN DISCREPANCY OF LEFT AFT AIRSTAIR FIRE UNDER HANGAR WORK ORDER NUMBER 17187.
